I'm experiencing fatigue and sore thighs. I realize these are expected side effects.
Do they diminish with time?
Hello Mike on Gleevec. Yes, reading other users comments, they do lessen up, diminsh. What I can understand it takes for some a few more weeks and most people feel little in regards to the side effects, say nausea for example. Hopeing it helps you and that you get to feeling better, and soon. Best of wishes,pledge
- Gleevec Information for Consumers
- Gleevec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gleevec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2010 • 5 answers
Chronic Myelogenous Leukemia (CML) - This is dee145 and you can read my previous posts about my CML?
Posted 14 Jun 2011 • 2 answers
Chronic Myelogenous Leukemia (CML) - Started on Gleevec in March 2012, has worked great but I am so?
Posted 20 Dec 2012 • 5 answers
Posted 24 Feb 2015 • 2 answers
Posted 9 Jul 2016 • 0 answers